Will this puff go away or is it excess filler sitting below the surface? I can feel a lump of filler in there (Photo)
Doctor Answers 5
Puffiness after undereye filler Volbella
It is too early to say what the outcome will be. There will be swelling for up to 2 weeks. Wait it out. If it is still unsightly, consider hyaluronidase for it. Juvederm is known to be problematic in this area with chronic swelling. I don't have enough experience with Volbella to determine if that is the case with it as well. I prefer to use the tried and true Restylane here with cannula insertion.
Undereye filler results
Volbella is one of the newest fillers on the market and unlike traditional Juvederm, it has physical properties that make it a good filler for undereye injection. That being said, as with all fillers, some swelling and bruising is common after injection, particularly in the delicate tissues around the eyes. This can take 7-10 days to resolve. Give it a few more days. It should improve. If not, you can have the filler reversed with hyaluronidase.
Filler in lower lids
You had the filler in the tear trough - not going to help the crow's feet much. But will help with lower lid hollowing and dark circles.
Volbella can cause some swelling as can all the HA fillers. So give it some more time. If it persists may need to have it removed.
You might also like...
Swelling after Under Eye Injections--Use Cannulas
This looks like swelling, which can take 1-2 weeks to resolve. I recommend using cannulas with under eye injections to reduce complications and risk of swelling. See an expert. Best, Dr. Emer
Be patient after Volbella
Volb ella takes a little time to settle so be patient. If the puff is still there at 3 weeks visit your doctor for a review. Volbella is a excellent filler for fine lines. My Best, Dr Commons.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.